# SDR UIEA2019022763398

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,489 hours, 20,376 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR PRESENTATION ON FO EHSI FLICKERS CONSTANTLY REMAINDER OF FO DISPLAY NORMAL CAPT DISPLAY NORMAL.( PERFORMED OPERATIONAL CHECK OF WEATHER RADAR SYSTEM IAW AMM 34-43-00-715-001-001 FOR CAPT. AND POSITION NO FAULTS NOTED BOTH EHSI STABLE. )
